Artículo

da Silva, J.V.; Rossi, J.D.; Salort, A.M."Regularity properties for p−dead core problems and their asymptotic limit as p→∞" (2019) Journal of the London Mathematical Society. 99(1):69-96
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We study regularity issues and the limiting behavior as (Formula presented.) of non-negative solutions for elliptic equations of (Formula presented.) Laplacian type ((Formula presented.)) with a strong absorption: (Formula presented.) where (Formula presented.) is a bounded function, (Formula presented.) is a bounded domain and (Formula presented.). When (Formula presented.) is fixed, such a model is mathematically interesting since it permits the formation of dead core zones, that is, a priori unknown regions where non-negative solutions vanish identically. First, we turn our attention to establishing sharp quantitative regularity properties for (Formula presented.) dead core solutions. Afterwards, assuming that (Formula presented.) exists, we establish existence for limit solutions as (Formula presented.), as well as we characterize the corresponding limit operator governing the limit problem. We also establish sharp (Formula presented.) regularity estimates for limit solutions along free boundary points, that is, points on (Formula presented.) where the sharp regularity exponent is given explicitly by (Formula presented.). Finally, some weak geometric and measure theoretical properties as non-degeneracy, uniform positive density, porosity and convergence of the free boundaries are proved. © 2018 London Mathematical Society

Registro:

Documento: Artículo
Título:Regularity properties for p−dead core problems and their asymptotic limit as p→∞
Autor:da Silva, J.V.; Rossi, J.D.; Salort, A.M.
Filiación:Departamento de Matemática, FCEyN - Universidad de Buenos Aires and IMAS - CONICET, Ciudad Universitaria, Pabellón I (1428) Av. Cantilo s/n, Buenos Aires, Argentina
Palabras clave:35B65 (primary); 35J60
Año:2019
Volumen:99
Número:1
Página de inicio:69
Página de fin:96
DOI: http://dx.doi.org/10.1112/jlms.12161
Handle:http://hdl.handle.net/20.500.12110/paper_00246107_v99_n1_p69_daSilva
Título revista:Journal of the London Mathematical Society
Título revista abreviado:J. Lond. Math. Soc.
ISSN:00246107
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00246107_v99_n1_p69_daSilva

Referencias:

  • Alt, H.W., Phillips, D., A free boundary problem for semilinear elliptic equations (1986) J. reine angew. Math., 368, pp. 63-107
  • Anderson, J., Lindgren, E., Shahgholian, H., Optimal regularity for the obstacle problem for the p−Laplacian (2015) J. Differential Equations, 259, pp. 2167-2179
  • Araújo, D.J., Teixeira, E.V., Urbano, J.M., Towards the Cp′−regularity conjecture in higher dimensions (2017) Int. Math. Res. Not., 2017. , https://doi.org/10.1093/imrn/rnx068
  • Aris, R., The mathematical theory of diffusion and reaction in permeable catalysts (1975) The theory of the steady state, I, p. 444. , Oxford University Press, New York
  • Aris, R., The mathematical theory of diffusion and reaction in permeable catalysts (1975) Questions of uniqueness, stability, and transient behaviour, II, p. 217. , Oxford University Press, New York
  • Aronsson, G., Crandall, M.G., Juutinen, P., A tour of the theory of absolutely minimizing functions (2004) Bull. Amer. Math. Soc. (N.S.), 41, pp. 439-505
  • Bandle, C., Sperb, R.P., Stakgold, I., Diffusion and reaction with monotone kinetics (1984) Nonlinear Anal., 8, pp. 321-333
  • Bandle, C., Vernier-Piro, S., Estimates for solutions of quasilinear problems with dead cores (2003) Z. Angew. Math. Phys., 54, pp. 815-821
  • Caffarelli, L.A., Salsa, S., (2005) A geometric approach to free boundary problems, p. x+270. , Graduate Studies in Mathematics 68 (, American Mathematical Society, Providence, RI
  • Choe, H.J., A regularity theory for a more general class of quasilinear elliptic partial differential equations and obstacle problems (1991) Arch. Ration Mech. Anal., 114, pp. 383-394
  • Crandall, M.G., Ishii, H., Lions, P.L., User's guide to viscosity solutions of second order partial differential equations (1992) Bull. Amer. Math. Soc. (N.S.), 27, pp. 1-67
  • Díaz, J.I., Nonlinear partial differential equations and free boundaries (1985) Elliptic equations, I, p. vii+323. , Research Notes in Mathematics 106 (, Advanced Publishing Program Boston, MA
  • Díaz, J.I., Hernández, J., On the existence of a free boundary for a class of reaction-diffusion systems (1984) SIAM J. Math. Anal., 15, pp. 670-685
  • Díaz, J.I., Herrero, M.A., Estimates on the support of the solutions of some non linear elliptic and parabolic problems (1981) Proc. Roy. Soc. Edinburgh Sect. A, 98, pp. 249-258
  • Díaz, J.I., Véron, L., Local vanishing properties of solutions of elliptic and parabolic quasilinear equations (1985) Trans. Amer. Math. Soc., 290, pp. 787-814
  • DiBenedetto, E., C1+α local regularity of weak solutions of degenerate elliptic equations (1983) Nonlinear Anal., 7, pp. 827-850
  • Friedman, A., Phillips, D., The free boundary of a semilinear elliptic equation (1984) Trans. Amer. Math. Soc., 282, pp. 153-182
  • Giusti, E., (1984) Minimal surfaces and functions of bounded variation, p. xii+240. , Monographs in Mathematics 80 (, Birkhäuser, Basel
  • Guo, J.S., Wu, C.C., On the dead-core problem for the p−Laplace equation with a strong absorption (2015) Tohoku Math. J. (2), 67, pp. 541-551
  • Hastings, S.P., McLeod, J.B., The number of solutions to an equation from catalysis (1985) Proc. Roy. Soc. Edinburgh Sect. A, 101, pp. 15-30
  • Juutinen, P., Parviainen, M., Rossi, J.D., Discontinuous gradient constraints and the infinity Laplacian (2016) Int. Math. Res. Not., 2016, pp. 2451-2492
  • Karp, L., Kilpeläinen, T., Petrosyan, A., Shahgholian, H., On the porosity of free boundaries in degenerate variational inequalities (2000) J. Differential Equations, 164, pp. 110-117
  • Koskela, P., Rohde, S., Hausdorff dimension and mean porosity (1997) Math. Ann., 309, pp. 593-609
  • Lee, K.-A., Shahgholian, H., Hausdorff measure and stability for the p-obstacle problem (2<p<∞) (2003) J. Differential Equations, 195, pp. 14-24
  • Manfredi, J.J., Regularity for minima of functionals with p-growth (1988) J. Differential Equations, 76, pp. 203-212
  • Manfredi, J.J., Rossi, J.D., Urbano, J.M., p(x)-Harmonic functions with unbounded exponent in a subdomain (2009) Ann. Inst. H. Poincaré Anal. Non Linéaire, 26, pp. 2581-2595
  • Nochetto, R.H., A note on the approximation of free boundaries by finite element methods (1986) ESAIM Math. Model Numer. Anal., 20, pp. 355-368
  • Phillips, D., Hausdorff measure estimates of a free boundary for a minimum problem (1983) Comm. Partial Differential Equations, 8, pp. 1409-1454
  • Pucci, P., Serrin, J., Dead cores and bursts for quasilinear singular elliptic equations (2006) SIAM J. Math. Anal., 38, pp. 259-278
  • Rossi, J.D., Teixeira, E.V., A limiting free boundary problem ruled by Aronsson's equation (2012) Trans. Amer. Math. Soc., 364, pp. 703-719
  • Rossi, J.D., Teixeira, E.V., Urbano, J.M., Optimal regularity at the free boundary for the infinity obstacle problem (2015) Interfaces Free Bound., 17, pp. 381-398
  • Rossi, J.D., Wang, P., The limit as p→∞ in a two-phase free boundary problem for the p-Laplacian (2016) Interfaces Free Bound., 18, pp. 115-135
  • Serrin, J., Local behavior of solutions of quasi-linear equations (1964) Acta Math., 111, pp. 247-302
  • Silva, J.V.D., Leitão, R.A., Ricarte, G.C., Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries, , https://www.researchgate.net/publication/316283716_Geometric_regularity_estimates_for_fully_nonlinear_elliptic_equations_with_free_boundaries, ’, 2017
  • Silva, J.V.D., Ochoa, P., Fully nonlinear parabolic dead core problems, , https://www.researchgate.net/publication/316236621_Fully_non-linear_parabolic_dead-core_problems, ’, 2018
  • da Silva, J.V., Ochoa, P., Silva, A., Regularity for degenerate evolution equations with strong absorption (2018) J. Differential Equations, 264, pp. 7270-7293
  • Silva, J.V.D., Rossi, J.D., Salort, A., Maximal solutions for the ∞−eigenvalue problem, , Adv. Calc. Var, to appear
  • da Silva, J.V., Rossi, J.D., Salort, A., The ∞-Fučík spectrum (2018) Ann. Acad. Sci. Fenn. Math., 43, pp. 293-310
  • Silva, J.V.D., Salort, A., Sharp regularity estimates for quasi-linear elliptic dead core problems and applications (2018) Calc. Var. Partial Differential Equations, 57. , https://doi.org/10.1007/s00526-018-1344-8
  • Stakgold, I., Reaction-diffusion problems in chemical engineering (1986) Nonlinear diffusion problems, pp. 119-152. , Lecture Notes in Mathematics 1224 (, Springer, Berlin
  • Teixeira, E.V., Geometric regularity estimates for elliptic equations (2016) Mathematical congress of the Americas, pp. 185-201. , Contemporary Mathematics 656 (, American Mathematical Society, Providence, RI
  • Teixeira, E.V., Regularity for the fully nonlinear dead-core problem (2016) Math. Ann., 364, pp. 1121-1134
  • Tolksdorf, P., Regularity for a more general class of quasilinear elliptic equations (1984) J. Differential Equations, 51, pp. 126-150
  • Vázquez, J.L., A strong maximum principle for some quasilinear elliptic equations (1984) Appl. Math. Optim., 12, pp. 191-202

Citas:

---------- APA ----------
da Silva, J.V., Rossi, J.D. & Salort, A.M. (2019) . Regularity properties for p−dead core problems and their asymptotic limit as p→∞. Journal of the London Mathematical Society, 99(1), 69-96.
http://dx.doi.org/10.1112/jlms.12161
---------- CHICAGO ----------
da Silva, J.V., Rossi, J.D., Salort, A.M. "Regularity properties for p−dead core problems and their asymptotic limit as p→∞" . Journal of the London Mathematical Society 99, no. 1 (2019) : 69-96.
http://dx.doi.org/10.1112/jlms.12161
---------- MLA ----------
da Silva, J.V., Rossi, J.D., Salort, A.M. "Regularity properties for p−dead core problems and their asymptotic limit as p→∞" . Journal of the London Mathematical Society, vol. 99, no. 1, 2019, pp. 69-96.
http://dx.doi.org/10.1112/jlms.12161
---------- VANCOUVER ----------
da Silva, J.V., Rossi, J.D., Salort, A.M. Regularity properties for p−dead core problems and their asymptotic limit as p→∞. J. Lond. Math. Soc. 2019;99(1):69-96.
http://dx.doi.org/10.1112/jlms.12161